# SDR CA130715011

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AFTER T/O, THE CREW RECEIVED A MASTER WARNING AND FELT VIBRATIONS ORIGINATING FROM THE NR 1 ENGINE.  POWER WAS REDUCED, VIBRATION LEVELS DID REDUCE AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND THAT THE SHROUD COATING ON THE 1ST STAGE HIGH PRESSURE COMPRESSOR HAD BEEN LOST CAUSING IMPACT AND FRACTURE DAMAGE ON THE 2ND STAGE HIGH PRESSURE COMPRESSOR BLADES.
